# SDR IXXA110061O

- Difficulty date: September 21, 2011
- Submitted: September 23, 2011
- Operation: Air carrier
- Aircraft: N763CX
- Make and model: Boeing 767232
- Aircraft serial: 22223
- Engine: Ge CF680A2
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Fan
- Condition: Lack Of Lube
- Location: Zone 400
- Part time: 50,188 hours, 34,721 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF ROLL, THE LT ENGINE FAN VIBRATION 2.5. WHEN INFLIGHT AT 370 ENGINE VIBRATION IS 5.1. THE CREW DIVERTED AND LANDED WITHOUT FURTHER INCIDENT.   MX ACCOMPLISHED FAN LUBE IAW AMM 72-31-02. AFTER FAN LUBE ENGINE VIBRATION AT .9, WITH IN LIMITS IAW ERH 01.01.0 APPENDEX C. ACFT WAS RETURNED TO SERVICE.
